MathSciNet Relay Station
MathSciNet bibliographic data
MR2679024 46E15 (30H20 47B07 47B38)
Pau, Jordi; Peláez, José Ángel Embedding theorems and integration operators on Bergman spaces with rapidly decreasing weights. J. Funct. Anal. 259 (2010), no. 10, 2727–2756.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement